List of papers. (See also my PhD-thesis)

  • Katrin Gelfert and Örjan Stenflo: Random iterations of homeomorphisms on the circle
  • Reprint (Published in Mod. Stoch. Theory Appl. 4, no 3, (2017), 253--271.)
  • Esa Järvenpää, Maarit Järvenpää, Bing Li, and Örjan Stenflo:
  • Random affine code tree fractals and Falconer-Sloan condition
    Reprint (Published in Ergodic Theory Dynam. Systems, 36, no 5, (2016), 1516--1533.)
  • Franklin Mendivil and Örjan Stenflo: V-variable image compression
  • Preprint (Published in Fractals, 23, no 02, (2015).)
  • Esa Järvenpää, Maarit Järvenpää, Antti Käenmäki, Henna Koivusalo, Örjan Stenflo, and Ville Suomala :
  • Dimensions of random affine code tree fractals
    Reprint (Published in Ergodic Theory Dynam. Systems, 34, no 3, (2014), 854--875.)
  • Örjan Stenflo: Iterated function systems with a given continuous stationary distribution
  • Reprint (Published in Fractals, 20, no 03n04, (2012), 197--202.)
  • Örjan Stenflo: A survey of average contractive iterated function systems
  • Reprint (Published in J. Difference Equ. Appl. 18, no 8, (2012), 1355-1380.)
  • Michael Barnsley, John E. Hutchinson, and Örjan Stenflo: V-variable fractals: dimension results
  • Reprint (Published in Forum Math. 24, no 3, (2012), 445-470.)
  • Örjan Stenflo: Perfect sampling from the limit of deterministic products of stochastic matrices
  • Reprint (Published in Electron. Commun. Probab. , 13, (2008), 474-481.)
  • Michael F. Barnsley, John E. Hutchinson, and Örjan Stenflo: V-variable fractals: Fractals with partial self similarity
  • Reprint (Published in Adv. Math., 218, no 6, (2008), 2051-2088.)
  • Anthony H. Dooley and Örjan Stenflo: A criterion for uniqueness in G-measures and perfect sampling
  • Reprint (Published in Math. Proc. Cambridge Philos. Soc., 140, no 3, (2006), 545-551.)
  • Andreas Nordvall Lagerås and Örjan Stenflo: Central limit theorems for contractive Markov chains
  • Reprint (Published in Nonlinearity, 18, no 5, (2005), 1955-1965.)
  • Michael Barnsley, John Hutchinson, and Örjan Stenflo: A fractal valued random iteration algorithm and
    fractal hierarchy
  • Reprint (Published in Fractals, 13, no. 2, (2005), 111-146.)
  • Krishna B. Athreya and Örjan Stenflo: Perfect Sampling for Doeblin Chains
  • Reprint (Published in Sankhya , 65, no. 4, (2003), 763-777.)
  • Örjan Stenflo: Uniqueness in g-measures
  • Reprint (Published in Nonlinearity, 16, no. 2, (2003), 403-410.)
  • Örjan Stenflo: Uniqueness of invariant measures for place-dependent random iterations of functions
  • Preprint (Published in IMA Vol. Math. Appl., 132 (2002), 13-32.)
  • Örjan Stenflo: A note on a theorem of Karlin
  • Reprint (Published in Statist. Probab. Lett., 54 (2001), no. 2, 183-187.)
  • Örjan Stenflo: Markov Chains in Random Environments and Random Iterated Function Systems
  • Reprint (Published in Trans. Amer. Math. Soc., 353 (2001), no. 9, 3547-3562.)
  • Örjan Stenflo: Ergodic Theorems for Markov chains represented by Iterated Function Systems
  • Preprint (Published in Bull. Polish Acad. Sci. Math., 49 (2001), no. 1, 27-43.)
  • Örjan Stenflo: Ergodic Theorems for Time-Dependent Random Iteration of Functions
  • Preprint (Published in Fractals and Beyond: Complexities in the Sciences, M. M. Novak (ed.), World Scientific,  Singapore, 1998, 129-136.)
  • Dmitrii S. Silvestrov and Örjan Stenflo:Ergodic Theorems for Iterated Function Systems Controlled by
    Regenerative Sequences
  •         Reprint (Published in J. Theoret. Probab. 11 (1998), no. 3, 589-608.)
  • Örjan Stenflo: Ergodic Theorems for Iterated Function Systems with Time Dependent Probabilities
  • Preprint (Published in Theory Stochastic Process., 19 (1997), no. 3-4, 436-446.)
  • Örjan Stenflo: Iterated Function Systems Controlled by a Semi-Markov Chain
  • Reprint (Published in Theory Stochastic Process., 18 (1996), no. 1-2, 305-313.)